Hello, I'm 84, female, never suffered from the heart before, and have excellent overall health. But since a couple of months or so, suddenly and without apparent reason, I've been experiencing extremely strong, pounding heartbeats which continue on.
My PCP prescribed a 24-hour Holder Heartbeat Monitor but the strong heartbeats stopped during this test and it came negative. On the following day though, it started pounding all over again. It comes and goes although more comes than goes lol! Problem is how to have that test coincide with the day of my strong heartbeats??? :-)
My neurologist had prescribed sometime back Klonopin, a muscle relaxant, for a head/neck pain which I took for only 2 weeks, and after I stopped it, the above described heartbeats resumed the crazy pounding! Could it be the Klonopin? I never take medicines either, with this one exception...
Thanks ever so much for any ideas? Rosedala
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?